Existence theory for first order functional random integrodifferential inclusions

  • Bapurao C. Dhage

Abstract

In this paper, some existence theorems for a first   order ordinary functional random integrodifferential inclusion  are proved for convex and nonconvex cases of random multi-valued functions involved in the inclusion. The existence theorems for extremal random solutions are also proved under certain monotonicity conditions of the multi-valued function. The  multi-valued random fixed point theoretic approach of Dhage (1907,1911) is used while establishing the main results of this paper.

Published
May 28, 2017
How to Cite
DHAGE, Bapurao C.. Existence theory for first order functional random integrodifferential inclusions. Nonlinear Studies, [S.l.], v. 24, n. 2, p. 309-328, may 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1526>. Date accessed: 21 aug. 2017.